# SDR QMLA2015031415017

- Difficulty date: March 14, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 6,391 hours, 20,401 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,470 hours, 10,622 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Evap Blower
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE PILOT & CREW REPORTED SMELLING & SEEING WHITE SMOKE IN CABIN.  THE PILOT ABORTED THE TAKEOFF & LANDED WITHOUT DELAY.  THE MECHANICS PERFORMED VISUAL SEARCHES FOR ANY EVIDENCE OF THAT WOULD CAUSE WHITE SMOKE.  THE MECHANICS PERFORMED GND TESTS OF ALL THE ELEC SYSTEMS IN THE CABIN & DURING THE GND TEST OF THE ACFT SYS IT WAS VISUALLY CONFIRMED THAT A WIRE TO THE FWD EVAPORATOR BLOWER WAS SMOKING.  THE SYS WAS SHUT DOWN WITHOUT DELAY.  UPON FURTHER INSPECTION WE FOUND THE WIRE WAS RUN TIGHTLY AROUND THE BOTTOM OF THE INSTRUMENT PANEL & HAD CHAFED AGAINST THE FIBERGLASS PANEL.  THAT SYS WAS THEN DE-ACTIVATED & DEFERRED IAW PROCEDURES.
